Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
shanky76

Amnesteem Log - Shanky76

Recommended Posts

So, I started taking Amnesteem on Friday - May 28th. I am nervous, but hoping all goes well. My lower back really hurts right now (has all day), but I am not sure if that could be from the meds or if maybe I just slept wrong. I guess we will see. My throat seems a little dry today. I am currently on taking 40 mg once a day, hoping next month to move up to 80 mg.

Share this post


Link to post
Share on other sites

yoooo bro! 1stly...welcome tooooo isotretinoin bootcamp :X yea bootcamp coz its gona be 1 hell of a journey u wun forget :P the lower back aches are from the isotretinoin...i have them too...makes me feel like an old man..after siting down and standing up for a long time u will feel em...part of the course :/ your gona beeee much drying as time passes soooooooo moisturize moisturizeeee!

You realy have to make the effort...even if 1 day u feel lazy dun ever stop moisturizing...else ur face will end up having a plastic texture :/ ANYWAYS! gooooood luck :P yea and drink lots of water

Edited by mikokong

Share this post


Link to post
Share on other sites

OK, I have been taking Amnesteem since May 28th, 2010. The first 6 months or so were wonderful. I had some minimal side effects, but my skin was beautiful (very dry, but beautiful). I started out taking 40 mg per day, and moved up to 40/80/40/80 to give me an average of 60mg per day. I did have to go back to 40mg per day for a little over a month due to my triglycerides going up significantly in January.

In December, I got a breakout on the right side of my face- just the right side. I could not get it cleared up for anything. My derm told me to be patient, it isn't over until it's over. Now, it is the end of March, and the whole bottom of my face is a mess- as bad as it was before I started Amnesteem. I am so frustrated. I am afraid that all of the side effects have been for nothing- that it is not going to work for me.

We have added 50 mg 2x a day of Spironolactone to try to combat it and have changed my BC pill to Ocella (generic Yasmin).

Anyone else had this issue??? :wall:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×